# SDR ASOA201201781

- Difficulty date: June 9, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 17,962 hours, 12,568 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Controller
- Condition: Unserviceable
- Location: Anti Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT BLEED DUCT WARNING MESSAGE IN FLIGHT. LOST CABIN PRESSURE. DECLARED AN EMERGENCY.  ACFT RETURNED TO DEPARTURE.  R & R ANTI-ICE CONTROLLER IAW 30-12-12 PERFORMED SUCCESSUL OPS CHECK.  PERFORMED OPS CHECK OF THE LT PACK IAW AMM 21-51-00, REF 30-12-12 ITEM NR 5.  NO FURTHER DEFECTS NOTED.  ACFT OK FOR SERVICE.
